MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT
Catalog Number MG1522
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Markings/Labelling Problem (2911); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the magnum driver serial number (b)(6) was received at the bip biomedizinische intstrumente und produkte gmbh.The magnum driver was visually inspected upon receipt and was found to be in normal condition.The sled position indicator faded and device markings unreadable on the rear body and the rear cover and both need to be updated.The device was functionally tested as device can be able to prime & fire.However, device failed the cover force test, cannula sled force test and stylet sled force test are out of specification identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device is jammed and wont fire, the investigation is determined to be confirmed for the identified sled position indicator faded, the investigation is determined to be confirmed for the identified cover force test, cannula sled force test and stylet sled force test are out of specification and the investigation is determined to be confirmed for the identified device markings unreadable on the rear body issue.The root cause for reported device is jammed and wont fire issue cannot be determined as the problem could not be reproduced.The root cause for identified sled position indicator faded issue could not be determined based on the provided information.The root cause for identified cover force test, cannula sled force test and stylet sled force test are out of specification issue could not be determined based on the provided information.The root cause for identified device markings unreadable on the rear body issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a biopsy procedure using the magnum and it was reported that the device was jammed and wont fire.There was no reported patient injury.

Brand Name
MAGNUM INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
LAVELLE MACHINE
485 groton road
westford 01886
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22402469
Report Number2020394-2025-00972
Device Sequence Number8407580
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMG1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown